# SDR A6WA2018032645716

- Difficulty date: March 14, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 35,397 hours, 34,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 60075221130
- Condition: Cracked
- Location: Equip Rack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC SYSTEM, NR 2 EQUIPMENT RACK, C-CHANNEL CRACKED.    REPAIRED CHANNEL IAW REO 601R-53-62-031 REV-A.
